Positive solutions of Dirichlet and homoclinic type for a class of singular equations

Roberto Livrea, Manuel Zamora, Pasquale Candito, Luís Sanchez

Research output: Contribution to journalArticlepeer-review

Abstract

We study a nonlinear singular boundary value problem and prove that, depending on a relationship between exponents of power terms, the problem has either solutions of Dirichlet type or homoclinic solutions. We make use of shooting techniques and lower and upper solutions.
Original languageEnglish
Pages (from-to)1561-1584
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume461
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Positive solutions of Dirichlet and homoclinic type for a class of singular equations'. Together they form a unique fingerprint.

Cite this